Show simple item record

dc.contributor.author Gohm, Rolf
dc.date.accessioned 2008-12-08T09:38:23Z
dc.date.available 2008-12-08T09:38:23Z
dc.date.issued 2003
dc.identifier.citation Gohm , R 2003 , ' A probabilistic index for completely positive maps and an application ' Journal of Operator Theory , vol 54 , no. 2 , pp. 339-361 . en
dc.identifier.issn 1841-7744
dc.identifier.other PURE: 88852
dc.identifier.other dspace: 2160/1423
dc.identifier.uri http://hdl.handle.net/2160/1423
dc.identifier.uri http://www.mathjournals.org/jot/2005-054-002/2005-054-002-009.pdf en
dc.description Gohm, Rolf, (2003) 'A probabilistic index for completely positive maps and an application', Journal of Operator Theory 54(2) pp.339-361 RAE2008 en
dc.description.abstract The probabilistic index of a completely positive map is defined in analogy with a formula of M. Pimsner and S. Popa for conditional expectations. As an application, we describe a new strategy for computing the Jones index of the range of certain endomorphisms. We use extended transition operators to associate to an endomorphism a unital completely positive map acting on a finite dimensional matrix algebra. Then the index to be computed equals the probabilistic index of this map. For a class of examples we get a complete classification. en
dc.format.extent 23 en
dc.language.iso eng
dc.relation.ispartof Journal of Operator Theory en
dc.title A probabilistic index for completely positive maps and an application en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

Statistics